# SDR UALA2009122403997

- Difficulty date: December 23, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 72,389 hours, 11,739 cycles
- Engine: Pwa PW4060
- System (JASC): 2423 · Phase Adapter
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CV001056
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STATIC INVERTER FAILURE.   STATIC INVERTER REPLACED, ALL OPS AND INDICATIONS NORMAL.
